# SDR CA010518003

- Difficulty date: April 30, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,902 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 FUEL BOOST PUMP WAS FOUND TO BE EXCESSIVELY NOISY DURING POST FLIGHT INSPECTION. PUMP WAS REMOVED FOR REPAIR AS THIS NOISE IS A SIGN OF IMPENDING FAILURE. REPLACEMENT PUMP INSTALLED.
